MAUDE Adverse Event Report: ABBOTT MEDICAL AXIUM¿ NEUROSTIMULATOR SYSTEM; DRG INS

ABBOTT MEDICAL AXIUM¿ NEUROSTIMULATOR SYSTEM; DRG INS
Model Number MN10200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date is estimated.
 
Event or Problem Description
It was reported that the patient underwent a explant for a unknown reason.No other information is provided.
 
Additional Manufacturer Narrative
The axium ins was explanted for unknown reasons.There is insufficient information with regards to any allegations against the ipg.The axium ins successfully communicated with lab standard equipment.X-ray analysis revealed a lead terminal end contact (non-functioning) was stuck in the header chamber for ports 1, 2, 3 and 4.The detached lead terminal end contacts likely occurred during the explant procedure.Further electrical tests could not be performed due to the terminal end lead contacts being stuck in all 4 ipg header ports.

Brand Name
AXIUM¿ NEUROSTIMULATOR SYSTEM
Common Device Name
DRG INS
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16386380
Report Number1627487-2023-00738
Device Sequence Number20212480
Product Code PMP
UDI-Device Identifier05415067025500
UDI-Public05415067025500
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2018
Device Model NumberMN10200
Device Catalogue NumberMN10200
Device Lot NumberDB4787
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG LEAD (X4).; DRG LEAD EXTENSION.
Outcome Attributed to Adverse Event Other;
Patient SexMale